Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1001 to 1020 of 1878

1001
Modified scattering for the Vlasov-Poisson system

Choi, Sun-Ho; Kwon, Soonsikresearcher, NONLINEARITY, v.29, no.9, pp.2755 - 2774, 2016-09

1002
Modular forms arising from divisor functions

Cho, Bumkyu; Kim, Daeyeoul; Koo, JaKyungresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.356, no.2, pp.537 - 547, 2009-08

1003
Molecular Mechanisms that Regulate the Coupled Period of the Mammalian Circadian Clock

Kim, Jae Kyoungresearcher; Kilpatrick, Zachary P.; Bennett, Matthew R.; Josic, Kresimir, BIOPHYSICAL JOURNAL, v.106, no.9, pp.2071 - 2081, 2014-05

1004
Monte Carlo simulation-based estimation for the minimum mortality temperature in temperature-mortality association study

Lee, Whanhee; Kim, Ho; Hwang, Sunghee; Zanobetti, Antonella; Schwartz, Joel D.; Chung, Yeonseungresearcher, BMC MEDICAL RESEARCH METHODOLOGY, v.17, 2017-09

1005
Mordell-Weil groups and the rank of elliptic curves over large fields

Im, Bo-Haeresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.58, no.4, pp.796 - 819, 2006-08

1006
More on super-replication formulae

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF ALGEBRA, v.290, no.2, pp.295 - 321, 2005-08

1007
More on super-replication formulae (II)

Kim, Chang Heon; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.22, no.2, pp.119 - 138, 2010-06

1008
Mortality Related to Extreme Temperature for 15 Cities in Northeast Asia

Chung, Yeonseungresearcher; Lim, Youn-Hee; Honda, Yasushi; Guo, Yue-Liang Leon; Hashizume, Masahiro; Bell, Michelle L.; Chen, Bing-Yu; et al, EPIDEMIOLOGY, v.26, no.2, pp.255 - 262, 2015-03

1009
Mortar method for nonconforming finite elements

Kim, K; Yi, D; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.167, no.1, pp.650 - 669, 2005-08

1010
Mosquito abundance in relation to extremely high temperatures in urban and rural areas of Incheon Metropolitan City, South Korea from 2015 to 2020: an observational study

Lim, Ah-Young; Cheong, Hae-Kwa; Chung, Yeonseungresearcher; Sim, Kisung; Kim, Jong-Hun, PARASITES & VECTORS, v.14, no.1, pp.559, 2021-10

1011
MOTIVIC COHOMOLOGY OF FAT POINTS IN MILNOR RANGE

Park, Jinhyunresearcher; Ünver, Sinan, DOCUMENTA MATHEMATICA, v.23, pp.759 - 798, 2018-06

1012
Moving lemma for additive higher Chow groups

Krishna, Amalendu; Park, Jinhyunresearcher, ALGEBRA & NUMBER THEORY, v.6, no.2, pp.293 - 326, 2012

1013
MREIT conductivity imaging based on the local harmonic Bz algorithm: Animal experiments

Jeon, K.; Lee, Chang-Ockresearcher; Woo, E.J.; Kim, H.J.; Seo, J.K., JOURNAL OF PHYSICS: CONFERENCE SERIES, v.224, no.1, pp.0 - 0, 2010

1014
MREIT conductivity imaging of the postmortem canine abdomen using CoReHA

Kiwan Jeon; Atul S Minhas; Young Tae Kim; Woo Chul Jeong; Hyung Joong Kim; Byeong Teck Kang; Hee Myung Park; et al, PHYSIOLOGICAL MEASUREMENT, v.30, pp.957 - 966, 2009-09

1015
Multi-bump positive solutions for a nonlinear elliptic problem in expanding tubular domains

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.50, no.1-2, pp.365 - 397, 2014-05

1016
Multi-bump standing waves with critical frequency for nonlinear Schrodinger equations

Byeon, Jaeyoungresearcher; Oshita, Yoshihito, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.27, no.4, pp.1121 - 1152, 2010-07

1017
MULTI-CHANNEL SAMPLING ON SHIFT-INVARIANT SPACES WITH FRAME GENERATORS

Garcia, A. G.; Kim, J. M.; Kwon, Kil Hyunresearcher; Yoon, G. J., INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.10, no.1, 2012-01

1018
Multi-variate orthogonal polynomials and second order partial differential equations

Y. J. Kim; Kwon, Kil Hyunresearcher; J. K. Lee, COMMUNICATIONS IN APPLIED ANALYSIS, v.6, no.4, pp.479 - 504, 2002-03

1019
Multigrid algorithm for cell centered finite difference on triangular meshes

Kwak, Do Youngresearcher; Kwon, HJ; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.105, no.1, pp.77 - 85, 1999-10

1020
Multigrid algorithm for the cell-centered finite difference method II: Discontinuous coefficient case

Kwak, Do Youngresearcher; Lee, JS, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.20, no.5, pp.742 - 764, 2004-09

Discover

rss_1.0 rss_2.0 atom_1.0